I use microgynon 30 but I did not have another pack for after my 7 day break. I started a pack of my friends brevinor however, I then got another period just a week and a half into the pack! Why has this happened? I'm worried, and can't see a doctor until next week!!
Welcome to ehealthforum,
If the hormonal composition and dosage have been different, you can experience withdrawal bleeding/breakthrough bleeding. Wait and watch for the bleeding to stop. You can consider stopping with the pill use to allow for your periods. Start with the new pill pack (your usual pill pack) at the scheduled time (after periods). Use back-up protection if having intercourse while being on the new pill pack and your next pill pack use. Consider visiting your doctor/gynecologist for further evaluation and assistance if the bleeding is persistent, or becomes heavy, or if you have altered bleeding.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.